Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 243, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 25, 2008, 5:22 PM CDT for Christian County, Douglas County, Taney County, Missouri. It was in force for 29 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2008, 5:22 PM CDT (22:22 UTC)
- Expired
- May 25, 2008, 5:51 PM CDT
- In force
- 29 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Christian County, MO, Douglas County, MO, Taney County, MO
The radar
The Springfield radar (KSGF), 62 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 5:47 PM CDT | TSTM WND DMG | Goodhope, MO | TREE DOWN AT T HIGHWAY. |
| May 25, 5:51 PM CDT | TSTM WND DMG | Ava, MO | NUMEROUS TREES DOWN FROM GOODHOPE TO AVA AREA. SHINGLES DAMAGED AT SHERIFFS OFFICE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 1:13 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.4 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2790 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 480 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 252221
SVRSGF
MOC043-067-213-252330-
/O.NEW.KSGF.SV.W.0243.080525T2222Z-080525T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
522 PM CDT SUN MAY 25 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
NORTHEASTERN TANEY COUNTY IN SOUTHWEST MISSOURI...
WESTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 630 PM CDT.
* AT 518 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR TANEYVILLE...OR 10 MILES EAST OF
FORSYTH...MOVING NORTH AT 25 MPH. THIS STORM IS CAPABLE OF
PRODUCING NICKEL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH.
* THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EASTERN CHRISTIAN...NORTHEASTERN TANEY AND WESTERN DOUGLAS
COUNTIES...INCLUDING THE TOWNS OF BRADLEYVILLE...BROWNBRANCH...
GOODHOPE AND DOGWOOD.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3667 9311 3709 9304 3709 9290 3707 9290
3707 9283 3706 9256 3680 9272 3680 9278
3671 9278 3665 9281
TIME...MOT...LOC 2222Z 197DEG 22KT 3673 9294
$$
CRAMER2 follow-up statements
000
WWUS53 KSGF 252233
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
533 PM CDT SUN MAY 25 2008
MOC043-067-213-252330-
/O.CON.KSGF.SV.W.0243.000000T0000Z-080525T2330Z/
CHRISTIAN MO-DOUGLAS MO-TANEY MO-
533 PM CDT SUN MAY 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EASTERN CHRISTIAN...NORTHEASTERN TANEY AND WESTERN DOUGLAS
COUNTIES...
AT 527 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR BRADLEYVILLE...OR 13 MILES NORTHEAST OF
FORSYTH...MOVING NORTH AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING
NICKEL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.
THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EASTERN CHRISTIAN...NORTHEASTERN TANEY AND WESTERN DOUGLAS
COUNTIES...INCLUDING THE TOWNS OF GOODHOPE AND DOGWOOD.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3667 9311 3709 9304 3709 9290 3707 9290
3707 9283 3706 9256 3680 9272 3680 9278
3671 9278 3665 9281
TIME...MOT...LOC 2233Z 197DEG 22KT 3682 9291
$$
CRAMER000
WWUS53 KSGF 252251
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
551 PM CDT SUN MAY 25 2008
MOC043-067-213-252301-
/O.CAN.KSGF.SV.W.0243.000000T0000Z-080525T2330Z/
CHRISTIAN MO-DOUGLAS MO-TANEY MO-
551 PM CDT SUN MAY 25 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHRISTIAN...
NORTHEASTERN TANEY AND WESTERN DOUGLAS COUNTIES IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3667 9311 3709 9304 3709 9290 3707 9290
3707 9283 3706 9256 3680 9272 3680 9278
3671 9278 3665 9281
TIME...MOT...LOC 2251Z 197DEG 22KT 3693 9287
$$
CRAMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 1:14 PM CDT, 4 hours 8 minutes earlier.
Area forecast discussion, May 25, 1:14 PM CDT, 4 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
114 PM CDT SUN MAY 25 2008
...MESOSCALE CONVECTIVE DISCUSSION...
AN UPPER AIR SONDE WILL BE RELEASED FROM THE NATIONAL WEATHER
SERVICE IN SPRINGFIELD AT NOON. CONCERNS ARE INCREASING REGARDING
THE DEVELOPMENT OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING.
AN EXTREMELY UNSTABLE AIRMASS HAS EVOLVED OVER SE KANSAS AND THE
MISSOURI OZARKS. POINT FORECAST SOUNDINGS IN CONJUNCTION WITH PLAN
VIEW RUC/LAPS 0-1 CAPE SUGGESTS VALUES BETWEEN 2000 AND 3000 J/KG.
WHILE DEEP LAYER SHEAR IS QUITE MODEST...LOW LEVEL HELICITIES ARE
SURPRISINGLY HIGH. SURFACE WINDS HAVE REMAINED BACKED DUE TO THE
APPROACH OF AN MCV OVER CENTRAL OKLAHOMA. 0-1 HELICITIES ARE
FORECAST TO REMAIN AT 100M2S2 OR HIGHER THROUGH THE AFTERNOON AND
EVENING.
AS THE MCV APPROACHES WITHIN THE NEXT FEW HOURS...EXPLOSIVE
THUNDERSTORM DEVELOPMENT WILL OCCUR. DUE TO HIGH NORMALIZED CAPE
WITHIN THE HAIL GROWTH LAYER...LARGE HAIL UP TO THE SIZE OF GOLF
BALLS CAN NOT BE RULED OUT. THESE STORMS WILL ALSO BE CAPABLE OF
PRODUCING STRONG DOWNBURST WINDS IN EXCESS OF 60 MPH. GIVEN THE LOW
LEVEL SHEARED ENVIRONMENT...AN ISOLATED TORNADO OR TWO ALSO CAN NOT
BE RULED OUT.
CRAMER
&&
.DISCUSSION...
MCV FORECAST TO MOVE THROUGH THE CWA OVERNIGHT. WITH PWATS
APPROACHING 1.75 INCHES ON THIS MORNINGS SOUNDING...THIS FEATURE
IS GOING TO PRODUCE SOME VERY HEAVY RAINFALL OVERNIGHT AS WELL.
THUS THE FLASH FLOOD WATCH WAS ISSUED TO COVER COUNTIES ALONG AND
SOUTH OF THE I-44 CORRIDOR. COLD FRONT MOVES INTO NORTHERN
MISSOURI LATE MONDAY MORNING. THE FRONT THEN SLOWLY MOVES INTO
SOUTHERN MISSOURI BY TUESDAY MORNING. THIS SHOULD SET UP A
SIGNIFICANT HEAVY RAIN/SEVERE WEATHER EVENT TUESDAY AFTERNOON WITH
SB/CAPES OVER 3000 J/KG AND VERY LITTLE CONVECTIVE INHIBITION
ALONG THE FRONT...ESPECIALLY OVER OUR SOUTHWESTERN ZONES. PWATS
REMAIN HIGH WITH OVER 1.5 INCHES ON GFS MODEL SOUNDINGS. STILL
THINK WE COULD SEE A HEAVY RAIN EVENT ONCE AGAIN TUESDAY.
FRONT SLOWLY SAGS DOWN INTO NORTHERN ARKANSAS TUESDAY NIGHT INTO
WEDNESDAY...THEN SOUTHERN ARKANSAS WEDNESDAY EVENING. UPPER
RIDGING...SIMILAR TO WHAT WE HAVE BEEN EXPERIENCING RETURNS FOR
THE END OF THE WEEK.
GCC
&&
.AVIATION...
FOR THE 18Z TAF PACKAGE...COMPLICATED TAF AS A MESOSCALE LOW
PRESSURE SYSTEM MOVES NORTHEAST OUT OF OKLAHOMA. THIS SYSTEM WILL
LIKELY CAUSE MINOR WIND FLUCTUATIONS BETWEEN SOUTHEAST AND
SOUTHWEST. AT THE SAME TIME...EXPECT CONVECTIVE DEVELOPMENT OUT
AHEAD OF THIS SYSTEM. THUNDERSTORMS WILL BE SCATTERED AT FIRST WITH
COVERAGE INCREASING AS WE GET INTO THE EVENING HOURS. SOME
THUNDERSTORMS COULD BE SEVERE. HIGHLIGHTED THE MOST LIKELY TIMES FOR
THUNDERSTORM DEVELOPMENT WITH TEMPO GROUPS IN THE TAFS. WILL
PROBABLY SEE A REDUCTION IN VISIBILITIES DURING THE EARLY MORNING
HOURS AS WELL...SIMILAR TO THIS MORNINGS CONDITIONS. VISIBILITIES
MAY BE FURTHER REDUCED IF SIGNIFICANT RAINFALL COMES TO FRUITION
DURING THE EVENING AND OVERNIGHT HOURS AS IT WOULD INCREASE THE
AMOUNT OF LOW LEVEL MOISTURE AS THE LOWER ATMOSPHERE BECOMES
DECOUPLED.
BARJENBRUCH
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM 4 PM CDT THIS AFTERNOON THROUGH MONDAY
AFTERNOON FOR MOZ070-071-077-079>083-088>098-101>106.
KS...FLASH FLOOD WATCH FROM 4 PM CDT THIS AFTERNOON THROUGH MONDAY
AFTERNOON FOR KSZ097-101.
&&Hazardous weather outlook, May 25, 4:55 PM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 455 PM CDT SUN MAY 25 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-262200- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 455 PM CDT SUN MAY 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: LARGE HAIL UP TO THE SIZE OF GOLF BALLS... DAMAGING DOWNBURST WINDS IN EXCESS OF 60 MPH... AND HEAVY RAINFALL AND LOCALIZED FLASH FLOODING. AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT. AREAS AFFECTED AND TIMING: THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS MOST OF THE MISSOURI OZARKS THROUGH THE EARLY EVENING HOURS. BETTER COVERAGE OF THUNDERSTORMS IS EXPECTED ALONG AND SOUTHEAST OF THE INTERSTATE 44 CORRIDOR. DISCUSSION: WARM...VERY MOIST AND VERY UNSTABLE REMAIN IN PLACE ACROSS THE REGION. MEANWHILE...AN AREA OF LOW PRESSURE IN THE UPPER LEVELS OF THE ATMOSPHERE CONTINUES TO MOVE NORTHEAST OUT OF NORTHEAST OKLAHOMA AND INTO SOUTHWEST MISSOURI. THUNDERSTORMS HAVE ERUPTED OVER FAR SOUTHWESTERN MISSOURI SINCE THE MID AFTERNOON HOURS...AND THIS ACTIVITY WILL CONTINUE TO EXPAND AND STRENGTHEN ACROSS THE MISSOURI OZARKS FOR THE REMAINDER OF THIS AFTERNOON. LARGE HAIL TO THE SIZE OF GOLF BALLS AND DAMAGING DOWNBURST WINDS IN EXCESS OF 60 MPH ARE EXPECTED WITH THIS ACTIVITY. WITH ABOVE NORMAL LOW LEVEL WIND SHEAR VALUES IN PLACE...AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT. TORRENTIAL RAINFALL ASSOCIATED WITH THIS ACTIVITY WILL RESULT IN LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SEVERAL CLUSTERS OF THUNDERSTORMS ARE EXPECTED TO TRACK THROUGH THE REGION FROM MONDAY INTO TUESDAY NIGHT. SOME OF THESE STORMS WILL LIKELY BE STRONG TO SEVERE...WITH DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING AND VERY HEAVY RAINFALL ALL POSSIBLE. FLOODING OF CREEKS...STREAMS...LOW WATER CROSSINGS AND RIVERS WILL ALL BE POSSIBLE. THUNDERSTORMS WILL AGAIN BE POSSIBLE TOWARDS THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH 8 PM CDT THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Special weather statement, May 25, 2:15 PM CDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 215 PM CDT SUN MAY 25 2008 MOZ101>104-252000- STONE MO-BARRY MO-TANEY MO-MCDONALD MO- 215 PM CDT SUN MAY 25 2008 ...SIGNIFICANT WEATHER ALERT FOR BARRY...MCDONALD...STONE AND TANEY COUNTIES... ...ANYONE ON OR NEAR TABLE ROCK LAKE AND ROARING RIVER STATE PARK SHOULD MONITOR FOR DANGEROUS THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...CLOUD TO GROUND LIGHTNING...AND TORNADOES OVER THE NEXT FEW HOURS... AT 213 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING SEVERE THUNDERSTORMS OVER NORTHWEST ARKANSAS NEAR FAYETTEVILLE AND SILOAM SPRINGS. THESE STORMS ARE MOVING NORTHEAST AT 20 MPH...AND COULD EVENTUALLY IMPACT PORTIONS OF FAR SOUTHERN AND SOUTHWEST MISSOURI...INCLUDING THE TABLE ROCK LAKE AREA...WITHIN THE NEXT COUPLE OF HOURS. PEOPLE IN BARRY...MCDONALD...STONE AND TANEY COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER OCCUR. CRAMER
Special weather statement, May 25, 3:01 PM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 301 PM CDT SUN MAY 25 2008 MOZ101>104-252030- STONE MO-BARRY MO-TANEY MO-MCDONALD MO- 301 PM CDT SUN MAY 25 2008 ...SIGNIFICANT WEATHER ALERT FOR BARRY...EASTERN MCDONALD...STONE AND TANEY COUNTIES... AT 257 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING SEVERE THUNDERSTORMS OVER NORTHWEST ARKANSAS...MORE SPECIFICALLY ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF BELLA VISTA TO NEAR FAYETTEVILLE.....MOVING NORTHEAST AT 25 MPH. AS THESE STORMS TRACK INTO FAR SOUTHERN AND SOUTHWEST MISSOURI OVER THE NEXT COUPLE OF HOURS...LARGE HAIL...DAMAGING WINDS...CLOUD TO GROUND LIGHTNING...AND TORNADOES WILL BE POSSIBLE. ANYONE ON OR NEAR TABLE ROCK LAKE SHOULD CONTINUE TO CLOSELY MONITOR MEDIA OUTLETS OR NOAA WEATHER RADIOS FOR LATER WARNINGS AND DISCUSSIONS. ANYONE NEAR ROARING RIVER STATE PARK SHOULD ALSO MONITOR THESE INCOMING STORMS COMING IN FROM NORTHWEST ARKANSAS. CRAMER
Local storm report, May 25, 4:40 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
440 PM CDT SUN MAY 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG GOLDEN 36.52N 93.65W
05/25/2008 BARRY MO EMERGENCY MNGR
THREE TREES AND A POWER POLE DOWN JUST NORTH OF
HIGHWAY86.
&&
AFLocal storm report, May 25, 5:05 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
505 PM CDT SUN MAY 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0439 PM TSTM WND DMG SILVER DOLLAR CITY 36.67N 93.34W
05/25/2008 STONE MO AMATEUR RADIO
*** 4 INJ *** TREES DOWNED AT SILVER DOLLAR CITY
AMUSEMENT PARK. MULTIPLE INJURIES.
&&
AFLocal storm report, May 25, 5:06 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
506 PM CDT SUN MAY 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG LAMPE 36.56N 93.44W
05/25/2008 STONE MO AMATEUR RADIO
POWER LINES DOWN NEAR TOWN.
&&
HATCHLocal storm report, May 25, 5:11 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
511 PM CDT SUN MAY 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0502 PM TSTM WND DMG 5 SW KIMBERLING CITY 36.58N 93.48W
05/25/2008 STONE MO AMATEUR RADIO
POWERLINES DOWN
&&
AFThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 11:22 AM CDT | Flash Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 52 hr |
| May 25, 3:30 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 65 min |
| May 25, 4:25 PM CDT | Severe Thunderstorm Warning | SGF | Stone | 7 min |
| May 25, 5:27 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller | 78 min |
| May 25, 5:46 PM CDT | Severe Thunderstorm Warning | SGF | Wright | 60 min |
| May 25, 6:10 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark, Texas, Wright | 65 min |
| May 25, 6:11 PM CDT | Severe Thunderstorm Warning | SGF | Polk | 32 min |
| May 25, 6:24 PM CDT | Flash Flood Warning | SGF | Camden, Miller | 6 hr |
| May 25, 6:49 PM CDT | Flash Flood Warning | SGF | Pulaski | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.